If I miss a dose of Norvir should I still take Prezista?
Jul 4, 2013
I've been 100% adherent since starting meds four years ago. My viral load is undetectable. I use a mail order pharmacy, and they're usually pretty efficient. This time I cut my refill order close and the delivery is running a day later than they told me.
Because my Docs helped me out a few times with samples and leftover bottles they had, all my bottles run out at slightly different times. I'm on a regimen of Truvada, Prezista and Norvir, and tonight I'll be without the Norvir.
Should I still go ahead and take the other meds? I know the Prezista and Norvir are supposed to work together. Could taking one without the other lead to complications? Is there anything to worry about otherwise?
Making sure I stay adherent is the biggest stress in all of this to me (seriously I have bad dreams about missing doses) and I'm kind of freaking out over this.
Response from Dr. Young
Hello and thanks for posting.
If you're only out of the Norvir for one dose, I'd take the remainder of your medications and resume all meds as soon as possible.
It's prudent to use this situation to see what you can do to avoid this in the future- perhaps earlier refill requests, pill boxes, reminders (not just for pill taking, but for refill requests).
I hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blisters After Getting Scratched Worried I Have HIV
- Burning Urethra After Lap Dance Worried I Have HIV
- Dry Mouth After Performing Oral Sex Worried I Have HIV
- Fever After Vaginal Sex Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
- White Bumps After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.